Dirichlet Series and Gamma Function Associated with Rational Functions

Volume 58 / 2010

Mauro Spreafico Bulletin Polish Acad. Sci. Math. 58 (2010), 189-195 MSC: Primary 11M06. DOI: 10.4064/ba58-3-1

Abstract

We investigate zeta regularized products of rational functions. As an application, we obtain the asymptotic expansion of the Euler Gamma function associated with a rational function.

Authors

  • Mauro SpreaficoICMC, Universidade de São Paulo
    São Carlos, Brazil
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image